Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Dhodge666

Do I Have Rosaeca?!?!? (Pictures)

Recommended Posts

My whole face and only my face is ether really red or pink I'm really scared about it and I'm self conscious about it I need answers! Real answers! I've been on accutane for about a month and week so far and I had this pink/ red face like 3 months before accutane it's sucks! But it's got a little worse since I've been on tane! I only wash my face at night with cetaphil daily facial wash and I moisterize with cetaphil daily facial moisturizer SPF 15 I wash my face and take cold/kinda warm showers why is my face like this do I have rosacea????? Will it go back to normal?!?!? I also always use a sun screen spf 55 oul free/breakout free neutrogena sunscreen.when I go out I skateboard so I'm always in the sun but I remember to reapply every hour since I'm on accutane so can somebody please help me!

post-207692-0-80283000-1367597937_thumb.

post-207692-0-02349100-1367597986_thumb.

post-207692-0-09159200-1367598042_thumb.

post-207692-0-80283000-1367597937_thumb.

post-207692-0-02349100-1367597986_thumb.

post-207692-0-09159200-1367598042_thumb.

Share this post


Link to post
Share on other sites

I saw you post several times yesterday! I can't stress this enough (in the nicest way!) you need to relax. Honestly. What you are experiencing is a side effect of Roaccutane. Many people go pink/red all over. Others get just pink eyes or lips. Please just wear sunscreen, minimize your time in the sun (if you don't need to be in it, go in the shade) and wear a hat if you can. It will subside a month or two after treatment. Please stress less, ok? :):)

Share this post


Link to post
Share on other sites

I never had rosacea till I took accutane, some people get temporary flushing that goes away others continue after their course. Im not seeing a lot of flushing in your pic you just look like you have a rosy skin tone but maybe its the light.

I stopped accutane btw it gave me horrible side effects of depreession and suicidal thoughts.

If you feel bad in any way you should immediately stop taking it, as some of the side effects can be worse than others.

youre handsome btw.

Share this post


Link to post
Share on other sites

i agree with vituperative.

u r over-stressed about it.

ur redness is in fact mild.so please relax.

i understand that u're freaking out!

but u gotta understand that stress will only worsen it!

RELAX!

THIS WILL GO AWAY!

IT HAPPENS!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×